Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 410981, 17 pages
http://dx.doi.org/10.1155/2014/410981
Research Article

The Cauchy Problem for a Dissipative Periodic 2-Component Degasperis-Procesi System

1School of Mathematics, Southwest Jiaotong University, Chengdu 610031, China
2Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 28 March 2014; Accepted 16 June 2014; Published 23 July 2014

Academic Editor: Sazzad Hossien Chowdhury

Copyright © 2014 Sen Ming et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sen Ming, Han Yang, and Ls Yong, “The Cauchy Problem for a Dissipative Periodic 2-Component Degasperis-Procesi System,” Journal of Applied Mathematics, vol. 2014, Article ID 410981, 17 pages, 2014. https://doi.org/10.1155/2014/410981.